Alert archive / Georgia / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 212, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2018, 3:43 PM EDT for 7 counties in Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 28, 2018, 3:43 PM EDT (19:43 UTC)
- Expired
- Jun 28, 2018, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Chattahoochee County, GA, Marion County, GA, Muscogee County, GA, Schley County, GA, Stewart County, GA, Sumter County, GA, Webster County, GA
The radar
The Ft Rucker radar (KEOX), 99 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 28, 4:15 PM EDT | TSTM WND DMG | 3 Wsw Troutman, GA | SEVERAL TREES REPORTED DOWN ALONG FISHER HUDSON ROAD BY THE EMERGENCY MANAGER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1102 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.7
The text
As transmitted.
684
WUUS52 KFFC 281943
SVRFFC
GAC053-197-215-249-259-261-307-282030-
/O.NEW.KFFC.SV.W.0212.180628T1943Z-180628T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
343 PM EDT THU JUN 28 2018
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southern Marion County in west central Georgia...
Southwestern Muscogee County in west central Georgia...
Chattahoochee County in west central Georgia...
Stewart County in west central Georgia...
Webster County in west central Georgia...
Southwestern Schley County in west central Georgia...
Western Sumter County in west central Georgia...
* Until 430 PM EDT.
* At 341 PM EDT, severe thunderstorms were located along a line
extending from Fort Mitchell to near Richland to near Plains,
moving south at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Columbus, Americus, Lumpkin, Preston, Cusseta, Richland, Plains,
Weston, Fort Benning/lawson Army Air Fld, Seminole, Westville,
Croxton Crossroads, La Crosse, Jamestown/south Fort Benning,
Brooklyn, Renfroe, Rose Hill, Manta, Leveretts and Troutman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3197 8444 3193 8444 3192 8491 3195 8496
3198 8496 3199 8507 3209 8504 3213 8506
3220 8496 3222 8498 3226 8489 3233 8501
3242 8496 3246 8500 3252 8498 3224 8454
3219 8421 3191 8427 3192 8434 3187 8434
TIME...MOT...LOC 1941Z 021DEG 19KT 3234 8504 3207 8462 3204 8432
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
128
WWUS52 KFFC 282015
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
415 PM EDT THU JUN 28 2018
GAC053-197-215-249-261-282024-
/O.CAN.KFFC.SV.W.0212.000000T0000Z-180628T2030Z/
Marion GA-Muscogee GA-Chattahoochee GA-Schley GA-Sumter GA-
415 PM EDT THU JUN 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MARION...SOUTHWESTERN
MUSCOGEE...CHATTAHOOCHEE...SOUTHWESTERN SCHLEY AND WESTERN SUMTER
COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened or moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3209 8504 3213 8506 3220 8496 3222 8498
3222 8493 3223 8492 3223 8482 3222 8480
3223 8480 3223 8476 3214 8453 3213 8453
3212 8443 3193 8444
TIME...MOT...LOC 2014Z 005DEG 30KT 3208 8513 3194 8489 3189 8453
$$
GAC259-307-282030-
/O.CON.KFFC.SV.W.0212.000000T0000Z-180628T2030Z/
Stewart GA-Webster GA-
415 PM EDT THU JUN 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR STEWART AND WEBSTER COUNTIES...
At 414 PM EDT, the leading edge of a line of severe thunderstorms
was located along a line extending from near Twin Springs to near
Sanford to Parrott, moving south at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Lumpkin, Preston, Richland, Weston, Seminole, Charles, Kimbrough,
Westville, Brooklyn, Leveretts, Troutman, Omaha, Sanford,
Centerpoint, Dumas, Louvale and Providence Canyon State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3192 8491 3195 8496 3198 8496 3199 8507
3209 8504 3213 8506 3220 8496 3222 8498
3222 8493 3223 8492 3223 8482 3222 8480
3223 8480 3223 8476 3214 8453 3213 8453
3212 8443 3193 8444
TIME...MOT...LOC 2014Z 005DEG 30KT 3208 8513 3194 8489 3189 8453
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 3:32 PM EDT, 11 minutes earlier.
Area forecast discussion, Jun 28, 3:32 PM EDT, 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 332 PM EDT Thu Jun 28 2018 .SHORT TERM /Tonight through Friday Night/... Busy day starting to slowly wind down as the large convective complex continues to sink south into central and western Georgia. Secondary wave sinking south through the Mid-South region appears to be on target to remain mainly west of north and central Georgia tonight. Have kept high chance POPs west and south into the early evening, slowly diminishing through the overnight hours from northeast to southwest. With the current trends, we are allowing what is left of the previously issued Severe Thunderstorm Watch to ride without expanding southward, however, a few strong to severe storms will be possible as the line of strongest convection drops through the far southern reaches of the forecast area this afternoon. Weak upper ridging builds into the region Friday, however enough weak mid-level energy trapped across south and central Georgia in the vicinity of a weak surface boundary for scattered convection. Upper ridge not dominant enough to rule out isolated showers and thunderstorms across the north Friday afternoon/early evening. 20 .LONG TERM /Saturday through Thursday/... Minor changes made to the long term. 26 PREV DISCUSSION... /Issued 440 AM EDT Thu Jun 28 2018/ LONG TERM /Friday Night through Wednesday/... The upper ridge will be centered east of the MS River at the start of the period. The ridge gets shifted east somewhat late in the weekend as an upper trough deepens into the Great Lakes...although the ridge rebounds towards the end of the period. A weak low pressure area persists in the vicinity of the northern Gulf and meanders around that area through Wednesday. In general...our forecast area will be dominated by mainly diurnal showers and thunderstorms each day. A few thunderstorms may last all night and have kept at least a slight chance in for each overnight period. Have shown some higher pops for portions of central GA Sunday and Monday due to the effects of the northern Gulf low. GFS and ECMWF seem to show a strengthening of the low during that time frame. No big changes to the temperature trend. 41 .AVIATION... 18Z Update... Wide mixture of IFR to VFR conditions across the forecast area at this time. Main line of convection pressing into central Georgia and should be out of the north TAF vicinities by 20Z and out of the southern TAF sites by 22-24Z. Most areas recover to VFR conditions through 00Z with scattered areas of MVFR or lower ceilings and visibilities developing between 06Z and 14Z. Best chance for impacts will be at the southern and eastern TAF sites, less so for the Atlanta Metro TAF sites. Generally VFR conditions after 14Z tomorrow outside of any isolated to scattered convection. West to northwest winds 6-10kt, variable and much stronger in areas of convection, through 00Z, diminishing to 3-6kt after and becoming more northwest to north before transitioning to north to northeast by 15Z Friday. //ATL Confidence...18Z Update... Medium all elements 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 72 93 72 92 / 20 20 20 30 Atlanta 73 92 74 90 / 30 20 20 30 Blairsville 64 88 65 88 / 10 30 20 30 Cartersville 70 92 71 92 / 20 20 20 30 Columbus 75 93 75 91 / 50 40 30 50 Gainesville 71 92 72 90 / 20 20 20 30 Macon 73 93 73 91 / 30 30 30 50 Rome 70 93 71 93 / 30 20 10 30 Peachtree City 71 93 72 91 / 30 20 20 40 Vidalia 74 92 74 90 / 40 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Severe Thunderstorm Watch until 8 PM EDT this evening for the following zones: Carroll...Haralson...Harris...Heard...Houston... Macon...Meriwether...Peach...Polk...Talbot...Taylor...Troup... Twiggs. && SHORT TERM...20 LONG TERM....26 AVIATION...20
Hazardous weather outlook, Jun 28, 3:04 PM EDT, 39 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 304 PM EDT Thu Jun 28 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-291915- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 304 PM EDT Thu Jun 28 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Numerous showers and thunderstorms are expected through this evening, mainly across central GA. Strong to severe thunderstorms are expected to continue over the next couple of hours. Any severe thunderstorm that develops will have the potential to produce damaging wind gusts, frequent lightning strikes and locally heavy rainfall. An isolated brief tornado cannot be ruled out. The most likely time for strong to severe storms would be this afternoon and evening, however a few storms could last overnight. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... There is a chance of thunderstorms each day for the rest of the time period through the middle of next week, mainly during the afternoon and evening hours with few storms becoming strong to severe each day with gusty winds, frequent lightning and isolated flooding from heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Jun 28, 3:00 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG 1 E SUNNYSIDE 32.90N 84.39W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING BOTH
DIRECTION ON HIGHWAY 74 AT PICKARD ROAD.
&&
EVENT NUMBER FFC1800519
LREAVESLocal storm report, Jun 28, 3:03 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM TSTM WND DMG 2 ENE THOMASTON 32.90N 84.29W
06/28/2018 UPSON GA DEPT OF HIGHWAYS
A TREE WAS REPORTED DOWN IN THE ROADWAY BLOCKING ALL
LANES ON HIGHWAY 74 AT MILE MARKER 10.
&&
EVENT NUMBER FFC1800520
LREAVESSpecial weather statement, Jun 28, 3:21 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
321 PM EDT THU JUN 28 2018
GAZ041-042-052-281945-
Haralson GA-Carroll GA-Heard GA-
321 PM EDT THU JUN 28 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARALSON...
SOUTHWESTERN CARROLL AND WESTERN HEARD COUNTIES UNTIL 345 PM EDT...
At 321 PM EDT...a line of strong thunderstorms was along a line
extending from near Tallapoosa to near Frolona...and moving south at
20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of these storms include
Carrollton, Franklin, Tallapoosa, Bowdon, Mount Zion, Waco, Ephesus,
Tyus, Roosterville, Waresville, Frolona, Texas and Blackjack
Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3375 8521 3320 8509 3317 8523 3378 8536
TIME...MOT...LOC 1921Z 352DEG 17KT 3371 8530 3332 8519
HAIL...0.25IN
WIND...50MPHLocal storm report, Jun 28, 3:22 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 4 ENE COOSA 34.27N 85.27W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON WEST HAVEN DRIVE. ANOTHER
TREE WAS REPORTED DOWN ON ACADIA DRIVE.
&&
EVENT NUMBER FFC1800521
LREAVESLocal storm report, Jun 28, 3:26 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
326 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 4 ENE COOSA 34.29N 85.26W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON WILLIAMSBURG DRIVE.
&&
EVENT NUMBER FFC1800522
LREAVESLocal storm report, Jun 28, 3:27 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU JUN 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG 3 W ROME 34.26N 85.24W
06/28/2018 FLOYD GA 911 CALL CENTER
A TREE WAS REPORTED DOWN ON KENWOOD DRIVE.
&&
EVENT NUMBER FFC1800523
LREAVESThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:16 PM EDT | Special Weather Statement | FFC | Wilkinson | 29 min |
| Jun 27, 8:20 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 40 min |
| Jun 27, 8:25 PM EDT | Special Weather Statement | FFC | Baldwin, Jones | 35 min |
| Jun 27, 8:34 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Washington, Wilkinson | 26 min |
| Jun 27, 8:36 PM EDT | Special Weather Statement | FFC | Sumter | 24 min |
| Jun 27, 9:04 PM EDT | Special Weather Statement | FFC | Jefferson, Washington | 56 min |
| Jun 27, 9:10 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 50 min |
| Jun 27, 9:36 PM EDT | Special Weather Statement | FFC | Walker | 24 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | FFC | Chattooga | 30 min |
| Jun 27, 10:13 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon, Polk | 32 min |
| Jun 27, 10:45 PM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 45 min |
| Jun 27, 11:21 PM EDT | Special Weather Statement | FFC | DeKalb | 24 min |
| Jun 28, 5:54 AM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 36 min |
| Jun 28, 6:44 AM EDT | Special Weather Statement | FFC | Cherokee, Dawson, Forsyth, Hall, Lumpkin | 31 min |
| Jun 28, 7:14 AM EDT | Special Weather Statement | FFC | Dawson, DeKalb, Forsyth, Gwinnett, Hall, Lumpkin | 31 min |
| Jun 28, 7:50 AM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Forsyth, Gwinnett, Hall, Jackson | 25 min |
| Jun 28, 8:04 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 26 min |
| Jun 28, 8:22 AM EDT | Special Weather Statement | FFC | Barrow, Cherokee, Clarke, DeKalb, Forsyth, Gwinnett and 5 more | 38 min |
| Jun 28, 9:02 AM EDT | Special Weather Statement | FFC | Barrow, Gwinnett, Jackson | 28 min |
| Jun 28, 9:04 AM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| Jun 28, 9:28 AM EDT | Special Weather Statement | FFC | Barrow, Oconee, Walton | 32 min |
| Jun 28, 9:33 AM EDT | Special Weather Statement | FFC | Banks, Dawson, Hall, Lumpkin | 27 min |
| Jun 28, 10:07 AM EDT | Special Weather Statement | FFC | Dawson, Hall, Jackson | 23 min |
| Jun 28, 10:17 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 43 min |
| Jun 28, 10:27 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gilmer, Murray, Whitfield | 48 min |
| Jun 28, 10:36 AM EDT | Special Weather Statement | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee | 24 min |
| Jun 28, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dawson, Gilmer, Gordon, Murray, Pickens and 1 more | 40 min |
| Jun 28, 11:03 AM EDT | Special Weather Statement | FFC | Gwinnett, Oconee, Walton | 27 min |
| Jun 28, 11:15 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Gordon, Murray, Walker, Whitfield | 45 min |
| Jun 28, 11:19 AM EDT | Special Weather Statement | FFC | Cherokee, Forsyth | 26 min |
| Jun 28, 11:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Gilmer, Gordon, Pickens | 41 min |
| Jun 28, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 60 min |
| Jun 28, 12:17 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton, Rockdale | 28 min |
| Jun 28, 12:22 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
| Jun 28, 12:30 PM EDT | Special Weather Statement | FFC | Clayton, Fayette | 30 min |
| Jun 28, 12:34 PM EDT | Special Weather Statement | FFC | Butts | 26 min |
| Jun 28, 12:47 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jun 28, 12:55 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| Jun 28, 12:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker | 48 min |
| Jun 28, 1:03 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Lamar, Spalding | 27 min |
| Jun 28, 1:06 PM EDT | Special Weather Statement | FFC | Douglas | 24 min |
| Jun 28, 1:09 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 36 min |
| Jun 28, 1:26 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether, Pike, Spalding, Troup | 49 min |
| Jun 28, 1:29 PM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Pike, Upson | 31 min |
| Jun 28, 1:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jun 28, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Polk, Walker | 49 min |
| Jun 28, 1:43 PM EDT | Special Weather Statement | FFC | Bibb, Johnson, Peach, Twiggs, Wilkinson | 32 min |
| Jun 28, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike, Talbot, Upson | 50 min |
| Jun 28, 2:02 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Heard, Meriwether, Troup | 43 min |
| Jun 28, 2:13 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge, Houston, Laurens, Peach, Pulaski | 32 min |
| Jun 28, 2:16 PM EDT | Special Weather Statement | FFC | Haralson, Heard | 29 min |
| Jun 28, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Houston, Pulaski, Twiggs | 50 min |
| Jun 28, 2:31 PM EDT | Special Weather Statement | FFC | Macon, Marion, Taylor | 29 min |
| Jun 28, 2:34 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston, Pulaski | 41 min |
| Jun 28, 2:36 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 39 min |
| Jun 28, 2:45 PM EDT | Special Weather Statement | FFC | Chattahoochee | 30 min |
| Jun 28, 2:47 PM EDT | Special Weather Statement | FFC | Dooly | 28 min |
| Jun 28, 2:47 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 43 min |
| Jun 28, 3:00 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Muscogee, Schley, Stewart, Sumter and 1 more | 45 min |
| Jun 28, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Pulaski, Telfair, Wilcox | 39 min |
| Jun 28, 3:12 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Houston, Macon, Schley, Sumter | 33 min |
| Jun 28, 3:15 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens, Montgomery, Telfair, Wheeler | 30 min |
| Jun 28, 3:21 PM EDT | Special Weather Statement | FFC | Heard | 24 min |
| Jun 28, 3:44 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Telfair, Wilcox | 31 min |
| Jun 28, 3:46 PM EDT | Special Weather Statement | FFC | Crisp, Sumter | 29 min |
| Jun 28, 5:16 PM EDT | Special Weather Statement | FFC | Harris | 44 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.